Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 24, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 29, 2011, 1:58 PM MDT for 4 counties in Utah. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2011, 1:58 PM MDT (19:58 UTC)
- Expired
- Jun 29, 2011, 2:30 PM MDT
- In force
- 32 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Davis County, UT, Morgan County, UT, Salt Lake County, UT, Summit County, UT
The radar
The Salt Lake City radar (KMTX), 63 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 2:00 PM MDT | TSTM WND DMG | 4 Wnw Salt Lake City, UT | A RUSSIAN OLIVE TREE WAS KNOCKED OVER AT THE NORTH SIDE OF THE SALT LAKE CITY INTERNATIONAL AIRPORT AND FELL ON A BUILDING. REPORTED BY AIRPORT OPERATIONS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4031 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS55 KSLC 291958
SVRSLC
UTC011-029-035-043-292030-
/O.NEW.KSLC.SV.W.0024.110629T1958Z-110629T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
158 PM MDT WED JUN 29 2011
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DAVIS COUNTY IN UTAH
MORGAN COUNTY IN UTAH
NORTHERN SALT LAKE COUNTY IN UTAH
NORTHWESTERN SUMMIT COUNTY IN UTAH
* UNTIL 230 PM MDT
* AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
UNIVERSITY OF UTAH...OR NEAR SALT LAKE CITY...MOVING NORTHEAST AT
40 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED WEST OF BOUNTIFUL
MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
WOODS CROSS... BOUNTIFUL... CENTERVILLE... FARMINGTON...
PORTERSVILLE... RICHVILLE... MORGAN... STODDARD... PETERSON...
HENEFER AND CROYDON
THIS AREA OF THUNDERSTORMS HAVE PRODUCED WINDS UP TO 65 MPH NEAR THE
SALT LAKE CITY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4060 11179 4080 11220 4116 11204 4114 11187
4119 11188 4123 11179 4118 11166 4124 11160
4122 11150 4124 11148 4120 11127
TIME...MOT...LOC 1956Z 210DEG 36KT 4078 11180
$$
KRUSE3 follow-up statements
105
WWUS55 KSLC 292011
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
211 PM MDT WED JUN 29 2011
UTC011-029-035-043-292030-
/O.CON.KSLC.SV.W.0024.000000T0000Z-110629T2030Z/
SALT LAKE UT-DAVIS UT-SUMMIT UT-MORGAN UT-
211 PM MDT WED JUN 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR MORGAN...NORTHWESTERN SUMMIT...EASTERN DAVIS AND NORTHEASTERN
SALT LAKE COUNTIES...
AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PORTERSVILLE...OR
ABOUT 7 MILES SOUTH OF MORGAN...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
RICHVILLE... MORGAN... STODDARD... PETERSON... HENEFER... MOUNTAIN
GREEN AND CROYDON
LAT...LON 4068 11171 4078 11197 4104 11210 4116 11204
4114 11187 4118 11188 4122 11181 4118 11166
4124 11160 4120 11127
TIME...MOT...LOC 2011Z 210DEG 36KT 4099 11168
$$
KRUSE867
WWUS55 KSLC 292019
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
219 PM MDT WED JUN 29 2011
UTC035-292029-
/O.CAN.KSLC.SV.W.0024.000000T0000Z-110629T2030Z/
SALT LAKE UT-
219 PM MDT WED JUN 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SALT LAKE COUNTY
IS CANCELLED...
LAT...LON 4087 11156 4095 11186 4118 11188 4122 11181
4118 11166 4124 11160 4113 11148
TIME...MOT...LOC 2019Z 210DEG 36KT 4106 11163
$$
UTC011-029-043-292030-
/O.CON.KSLC.SV.W.0024.000000T0000Z-110629T2030Z/
DAVIS UT-SUMMIT UT-MORGAN UT-
219 PM MDT WED JUN 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR CENTRAL MORGAN...NORTHWESTERN SUMMIT AND NORTHEASTERN DAVIS
COUNTIES...
AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MORGAN...MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MOUNTAIN GREEN AND CROYDON
LAT...LON 4087 11156 4095 11186 4118 11188 4122 11181
4118 11166 4124 11160 4113 11148
TIME...MOT...LOC 2019Z 210DEG 36KT 4106 11163
$$
KRUSE015
WWUS55 KSLC 292023
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
223 PM MDT WED JUN 29 2011
UTC011-029-043-292033-
/O.EXP.KSLC.SV.W.0024.000000T0000Z-110629T2030Z/
DAVIS UT-SUMMIT UT-MORGAN UT-
223 PM MDT WED JUN 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORGAN...NORTHWESTERN
SUMMIT AND NORTHEASTERN DAVIS COUNTIES WILL EXPIRE AT 230 PM MDT...
THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4087 11156 4095 11186 4118 11188 4122 11181
4118 11166 4124 11160 4113 11148
TIME...MOT...LOC 2023Z 210DEG 36KT 4109 11160
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 10:05 AM MDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jun 29, 10:05 AM MDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1005 AM MDT WED JUN 29 2011
.SYNOPSIS...VERY WARM SOUTHWEST FLOW WILL REMAIN ACROSS THE
REGION TODAY. A COLD FRONT WILL MOVE ACROSS THE STATE TONIGHT
INTO THURSDAY MORNING. HIGH PRESSURE WILL RETURN FOR THE HOLIDAY
WEEKEND.
&&
.DISCUSSION...SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY
DEVELOPING THIS MORNING ACROSS PORTIONS OF THE STATE. GIVEN THE
CURRENT TRENDS...UPDATES THE ZONES TO ADD ISOLATED THUNDERSTORMS
TO THE WEST DESERTS.
VERY STRONG WINDS ARE ALREADY OCCURRING ACROSS THE WEST
DESERTS...WEST CENTRAL UTAH AS WELL AS PORTIONS OF THE WASATCH
FRONT. THESE WINDS WILL ONLY INCREASE AS THE DAY GOES ON. CURRENT
HIGH WIND WARNINGS AND ADVISORIES SHOULD VERIFY WELL. NO UPDATES
ON THESE PRODUCTS ARE NECESSARY AT THIS TIME. TRAVELERS ON EAST-
WEST ROUTES SHOULD BE PREPARED FOR VERY STRONG CROSS WINDS.
BLOWING DUST/SAND/SALT WILL OCCUR ALONG I-80 THIS AFTERNOON AND
EVENING.
ORGANIZED CONVECTION APPEARS LIKELY ACROSS PORTIONS OF NORTHERN
AND CENTRAL UTAH...MAINLY FROM THE WASATCH FRONT AND EAST. GIVEN
THE STRONG INVERTED V SOUNDING AT 12Z AT SLC...THE BIGGEST THREAT
WILL BE VERY STRONG WINDS. 09Z SREF ENSEMBLES FORECASTS INDICATE
EFFECTIVE SHEAR VALUES IN EXCESS OF 45-50 KTS ACROSS
NORTHERN/CENTRAL UTAH. MUCAPE WAS SOMEWHAT MARGINAL...WITH VALUES
NEAR TO A BIT ABOVE 500 J/KG. THE COLD FRONT WILL REMAIN WELL WEST
OF THE AREA THROUGH THE AFTERNOON AND EVENING...WHICH WILL REDUCE
THE THREAT OF AN ORGANIZED...LINEAR FEATURE ACROSS THE CWA.
REGARDLESS...WITH EXCELLENT SHEAR AND ADEQUATE INSTABILITY...EXPECT
A FEW ORGANIZED THUNDERSTORMS MAINLY WASATCH FRONT AND EAST.
&&
.HYDROLOGY...THE HIGH ELEVATION SNOWPACK HAS DECREASED
SIGNIFICANTLY OVER THE PAST SEVERAL DAYS...ESPECIALLY ACROSS THE
WASATCH MOUNTAINS SOUTH OF INTERSTATE 80. GIVEN THE DECREASING
SNOWPACK...RESPONSES ON THE COTTONWOOD CREEKS...THE AMERICAN FORK
RIVER AND THE PROVO RIVER HAVE BEEN LESS THAN PREVIOUSLY FORECAST.
CANCELLED THE FLOOD WARNING FOR LITTLE COTTONWOOD CREEK AND THE
FLOOD WATCH FOR ALL AREAS EXCEPT THE NORTHERN SLOPES OF THE UINTAS
AND PARTS OF THE WASATCH MOUNTAINS NORTH OF INTERSTATE 80.
WARNINGS CONTINUE FOR THE LOGAN RIVER...SPRING CREEK IN CACHE
COUNTY...THE UPPER WEBER AND THE SOUTH SLOPES OF THE UINTAS FOR
MAINLY THE DUCHESNE RIVER.
REGARDLESS...HIGH FLOWS WILL CONTINUE ON ALL AREA WATERWAYS
THROUGH THE HOLIDAY WEEKEND. THESE WATERWAYS WILL REMAIN VERY FAST
AND COLD. PLEASE EXERCISE EXTREME CAUTION NEAR ANY WATERWAYS
THROUGH NEXT WEEK.
&&
.AVIATION...OPERATIONAL WEATHER CONCERN TO FOCUS ON TODAY AT THE
KSLC TERMINAL WILL BE THE WINDS. SOUTH WINDS WILL BE VERY STRONG
TODAY. CB REMAINS IN TAF FOR ISOLATED CONVECTION DEVELOPING OVER
THE OQUIRRH MOUNTAINS THIS AFTERNOON. A 15 PERCENT CHANCE EXISTS
FOR A THUNDERSTORM IN THE 19Z-03Z TIMEFRAME.
&&
.FIRE WEATHER...A POTENT LATE SEASON TROUGH CURRENTLY SPINNING OVER
NORTHERN CALIFORNIA WILL CONTINUE TO WORK EAST THROUGH THE GREAT
BASIN TODAY. SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO INCREASE
AHEAD OF THIS FEATURE. THIS...COUPLED WITH EXCELLENT MIXING AND THE
APPROACH OF THE ASSOCIATED COLD FRONT WILL ALLOW FOR SOUTHERLY WINDS
THAT WILL BE STRONGER THAN THOSE OBSERVED YESTERDAY.
ADDITIONALLY...MID LEVEL MOISTURE WILL CREEP UP FROM THE SOUTH TODAY
ALLOWING FOR CONVECTION FORMING OVER THE TERRAIN OF MAINLY
NORTHERN/CENTRAL UTAH...BUT EXTENDING AS FAR SOUTH AS THE UT/AZ
BORDER LATER THIS AFTERNOON.
BOTTOM LINE...YET ANOTHER HIGH CONFIDENCE FORECAST REGARDING THE
CURRENT RED FLAG WARNING IN PLACE. WIND SPEEDS ACROSS THE WESTERN
AND SOUTHWESTERN DESERTS WILL HAVE THE POTENTIAL OF 50 TO 60 MPH IN
GUSTS...WITH SUSTAINED SPEEDS RUNNING IN THE 30 TO 40 MPH RANGE THIS
AFTERNOON...SPEEDS SLIGHTLY LOWER OVER SOUTHEASTERN/SOUTH CENTRAL
UTAH. THIS COMBINED WITH A VERY DRY BOUNDARY LAYER WILL ALLOW FOR
CRITICAL FIRE WEATHER CONDITIONS WHERE FUELS ARE CURED.
THE COLD FRONT WILL PASS WEST TO EAST ACROSS THE DISTRICT EARLY
THURSDAY MORNING ALLOWING WIND SPEEDS TO DECREASE WHILE BECOMING
MORE WEST TO NORTHWESTERLY ORIENTED. HUMIDITY TRENDS WILL INCREASE
AS WELL FOR LATE WEEK.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT... WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR
UTZ001-002-004-006-013-014-020-021.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BELOW 6000 FEET FOR
UTZ439-440.
FLOOD WATCH THROUGH THURSDAY MORNING FOR UTZ009.
WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR
UTZ007-008-517-518.
FLOOD WATCH THROUGH FRIDAY MORNING FOR UTZ007.
HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR
UTZ003-005-015-016-019.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BELOW 7000 FEET FOR
UTZ435.
WY...FLOOD WATCH THROUGH FRIDAY MORNING FOR WYZ021.
&&
KRUSE/HOSENFELD
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jun 29, 3:04 AM MDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 304 AM MDT WED JUN 29 2011 UTZ001>016-019>021-517-518-WYZ021-301300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 304 AM MDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT RIVERS ACROSS THE NORTHERN AND CENTRAL OUTLOOK AREA WILL CONTINUE TO FLOW AT ELEVATED LEVELS. SEVERAL OF THESE RIVERS REMAIN NEAR OR ABOVE FLOOD STAGE. TEMPERATURES REMAIN WARM ENOUGH TO CONTINUE TO MELT THE HIGH ELEVATION SNOWPACK AT ACCELERATED RATES. IT IS IMPORTANT TO NOTE THAT FLOWS THROUGH MANY WATERWAYS REMAIN COLD...SWIFT AND POWERFUL...EVEN THOSE THAT ARE BELOW FLOOD STAGE. THIS COMBINATION IS DANGEROUS NOT JUST FOR CHILDREN...BUT ADULTS AS WELL. HYPOTHERMIA CAN QUICKLY SET IN WHEN EXPOSED TO WATER OF THESE TEMPERATURES...SIGNIFICANTLY LIMITING YOUR ABILITY TO RESCUE YOURSELF. EVEN STRONGER SOUTHWEST WINDS ARE FORECAST ACROSS MUCH OF THE REGION TODAY...WITH SEVERE FIRE WEATHER CONDITIONS FORECAST WHERE FUELS ARE DRY ACROSS WESTERN AND SOUTHERN UTAH. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. A COLD FRONT WILL CROSS THE NEVADA STATE LATE THIS EVENING AND MOVE ACROSS THE AREA TONIGHT LEADING TO A ROUND OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN AND PORTIONS OF CENTRAL UTAH. SOME OF THESE STORMS MAY BE STRONG OR SEVERE WITH LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERAL RIVERS ACROSS NORTHERN UTAH WILL REMAIN AT OR REACH FLOOD STAGE OVER THE NEXT FEW DAYS. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR ADDITIONAL INFORMATION ON AFFECTED RIVERS. THESE WATERS ARE DANGEROUSLY COLD AND SWIFT AND ANYONE VENTURING NEAR THEM SHOULD EXERCISE EXTREME CAUTION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Jun 29, 1:55 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
155 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND GST 3 WNW SALT LAKE CITY 40.79N 111.98W
06/29/2011 M66.00 MPH SALT LAKE UT OTHER FEDERAL
FAA SENSOR AT THE SALT LAKE CITY INTERNATIONAL AIRPORT.
0146 PM TSTM WND GST 2 W SALT LAKE CITY 40.78N 111.97W
06/29/2011 M60.00 MPH SALT LAKE UT ASOS
SALT LAKE CITY INTERNATIONAL AIRPORT ASOS.
&&
ESThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:40 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake | 20 min |
| Jun 29, 2:22 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Jun 29, 2:55 PM MDT | Special Weather Statement | SLC | Cache, Rich | 50 min |
| Jun 29, 2:58 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Rich | 19 min |
| Jun 29, 3:16 PM MDT | Special Weather Statement | SLC | Salt Lake | 44 min |
| Jun 29, 3:46 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 29 min |
| Jun 29, 3:50 PM MDT | Red Flag Warning | SLC | 29 hr | |
| Jun 29, 3:53 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 52 min |
| Jun 29, 3:58 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake | 32 min |
| Jun 29, 4:14 PM MDT | Special Weather Statement | SLC | Cache, Rich, Weber | 46 min |
| Jun 29, 4:22 PM MDT | Special Weather Statement | SLC | Weber | 23 min |
| Jun 29, 4:34 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane | 26 min |
| Jun 29, 5:03 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane, San Juan | 27 min |
| Jun 29, 5:24 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Sanpete, Sevier | 25 min |
| Jun 29, 5:55 PM MDT | Special Weather Statement | SLC | Wasatch | 50 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.